# SDR CALA2014043090915

- Difficulty date: April 26, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 83,615 hours, 25,179 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON MAIN FRAME BS 231, BL0, UPPER INBD FLANGE.  TRIMMED OUT DAMAGED SECTION OF FRAME, FABRICATED & INSTALLED A REPAIR ANGLE IAW REO-M0939 & ECRA 5310- 06057.  THIS REPAIR IS APPROVED AS STAGE II VIA FAA FORM DATED 23APR14.
